Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1224 Publikationen

2019 | Kurzbeitrag Konferenz / Poster | Im Druck | PUB-ID: 2934357
Wave Maps and Bilinear Restriction (Extended abstract of joint work with Timothy Candy)
Herr S (In Press)
In: Nonlinear Evolution Equations: Analysis and Numerics. Report XX/2019: . Hochbruck M, Koch H, Oh S-J, Ostermann A (Eds); Oberwolfach Reports. Zürich: European Mathematical Society.
PUB
 
2019 | Sammelwerksbeitrag | Im Druck | PUB-ID: 2934356
Initial value problems for nonlinear dispersive equations at critical regularity
Herr S (In Press)
In: Spectral Structures and Topological Methods in Mathematics. Baake M, Götze F, Hoffmann W (Eds); .
PUB
 
2019 | Preprint | PUB-ID: 2934334
Biharmonic wave maps: Local wellposedness in high regularity
Herr S, Lamm T, Schmid T, Schnaubelt R (2019)
arXiv: 1903.01813.
PUB | arXiv
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934138
Sharp A-harmonic approximation
Cruz-Uribe D, Diening L (2019)
APPLICABLE ANALYSIS 98(1-2): 374-380.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934139
On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables
Abels H, Vinberg EB (2019)
JOURNAL OF LIE THEORY 29(1): 79-87.
PUB | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934115
Tensor-triangular fields: ruminations
Balmer P, Krause H, Stevenson G (2019)
SELECTA MATHEMATICA-NEW SERIES 25(1): UNSP 13.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934130
Simple groups separated by finiteness properties
Skipper R, Witzel S, Zaremsky MCB (2019)
INVENTIONES MATHEMATICAE 215(2): 713-740.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934124
Local well-posedness for the derivative nonlinear Schrodinger Equation in Besov Spaces
Cloos CC (2019)
HOKKAIDO MATHEMATICAL JOURNAL 48(1): 207-244.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934131
Preserving topology while breaking chirality: from chiral orthogonal to anti-symmetric Hermitian ensemble
Akemann G, Kieburg M, Mielke A, Vidal P (2019)
Journal of Statistical Mechanics: Theory and Experiment: 023102.
PUB | DOI | WoS | arXiv
 
2019 | Preprint | Eingereicht | PUB-ID: 2934005 PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933908
Regularity for parabolic systems of Uhlenbeck type with Orlicz growth
Diening L, Scharle T, Schwarzacher S (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472(1): 46-60.
PUB | DOI | WoS | arXiv
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933510
Auslander-Reiten duality for Grothendieck abelian categories
Krause H (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 371(4): 2455-2472.
PUB | DOI | WoS | arXiv
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933905
SOLVABILITY OF NONLOCAL SYSTEMS RELATED TO PERIDYNAMICS
Kaßmann M, Mengesha T, Scott J (2019)
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS 18(3): 1303-1332.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933904
Reducible subgroups of exceptional algebraic groups
Litterick A, Thomas AR (2019)
JOURNAL OF PURE AND APPLIED ALGEBRA 223(6): 2489-2529.
PUB | DOI | WoS
 
2019 | Bielefelder E-Dissertation | PUB-ID: 2933495 PUB | PDF | DOI
 
2019 | Bielefelder E-Dissertation | PUB-ID: 2933600
Bivariate representation and conjugacy class zeta functions associated to unipotent group schemes
Macedo Lins de Araujo P (2019)
Bielefeld: Universität Bielefeld.
PUB | PDF | DOI
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933514
EXISTENCE AND PROPERTIES OF TRAVELING WAVES FOR DOUBLY NONLOCAL FISHER-KPP EQUATIONS
Finkelshtein D, Kondratiev Y, Tkachov P (2019)
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS: 10.
PUB | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933518
Early Response of Sulfolobus acidocaldarius to Nutrient Limitation
Bischof LF, Haurat MF, Hoffmann L, Albersmeier A, Wolf J, Neu A, Pham TK, Albaum S, Jakobi T, Schouten S, Neumann-Schaal M, et al. (2019)
FRONTIERS IN MICROBIOLOGY 9: 3201.
PUB | DOI | WoS | PubMed | Europe PMC
 
2019 | Preprint | PUB-ID: 2933197
Solution Semiflow to the isentropic Euler system
Breit D, Feireisl E, Hofmanová M (2019) .
PUB | PDF | Download (ext.)
 
2019 | Bielefelder E-Dissertation | PUB-ID: 2933143 PUB | PDF
 

Filter und Suchbegriffe

department=10020

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung